# SDR 99ZZZX353

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152058
- Condition: Cracked
- Location: Mlg
- Component: Bendix, 1542511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED BY EDDY CURRENT PER SPEC MIL-I-68070, IN THE OUTBOARD WHEEL HALF INBOARD FACE SPOKE AREA.  NO CRACKS PERMITTED THIS AREA.  OHM 32-40-05 REV 15 DATE 10-15-96.  CHECK SECT C PARA 2B.  S/N INBOARD, BH4738.
